Resultats globals: 20 registres trobats en 0.02 segons.
Articles, 20 registres trobats
Articles 20 registres trobats  1 - 10següent  anar al registre:
1.
14 p, 313.9 KB On extended chebyshev systems with positive accuracy / Novaes, Douglas D. (Universidade Estadual de Campinas (Brasil). Departamento de Matemática) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
A classical necessary condition for an ordered set of n+1 functions F to be an ECT-system in a closed interval is that all the Wronskians do not vanish. With this condition all the elements of Span(F) have at most n zeros taking into account the multiplicity. [...]
2017 - 10.1016/j.jmaa.2016.10.076
Journal of Mathematical Analysis and Applications, Vol. 448 Núm. 1 (April 2017) , p. 171-186  
2.
31 p, 573.9 KB Persistence of periodic solutions for higher order perturbed differential systems via Lyapunov-Schmidt reduction / Cândido, Murilo R. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Novaes, Douglas D. (Universidade Estadual de Campinas (Brasil). Departamento de Matemática)
2017 - 10.1088/1361-6544/aa7e95
Nonlinearity, Vol. 30 Núm. 9 (2017) , p. 3560-3586  
3.
23 p, 386.6 KB Averaging theory at any order for computing limit cycles of discontinuous piecewise differential systems with many zones / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Novaes, Douglas D. (Universidade Estadual de Campinas (Brasil). Departamento de Matemática) ; Rodrigues, Camila A. B. (Universidade de São Paulo (Brasil). Departamento de Matemática)
2017 - 10.1016/j.physd.2017.05.003
Physica D. Nonlinear Phenomena, Vol. 353-354 (2017) , p. 1-10  
4.
23 p, 542.3 KB Piecewise smooth dynamical systems: Persistence of periodic solutions and normal forms / Gouveia, Marcio R. A. (IBILCE–UNESP(Brazil). Departamento de Matemática) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Novaes, Douglas D. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Pessoa, Claudio (IBILCE–UNESP(Brazil). Departamento de Matemática)
We consider an n-dimensional piecewise smooth vector field with two zones separated by a hyperplane \Sigma which admits an invariant hyperplane \Omega transversal to \Sigma containing a period annulus A fulfilled by crossing periodic solutions. [...]
2016 - 10.1016/j.jde.2015.12.034
Journal of Differential Equations, Vol. 260 (2016) , p. 6108-6129  
5.
10 p, 300.3 KB Periodic solutions of Lienard differential equations via averaging theory of order two / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Novaes, Douglas D. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Teixeira, Marco Antonio (Universidade Estadual de Campinas(Brazil). Departamento de Matemática)
For ε = 0 sufficiently small we provide sufficient conditions for the existence of periodic solutions for the Lienard differential equations of the form x + f(x)x + n2x + g(x) = ε2p1(t) + ε3p2(t), where n is a positive integer, f : R → R is a C3 function, g : R → R is a C4 function, and pi : R → R for i = 1, 2 are continuous 2π–periodic function. [...]
2015 - 10.1590/0001-3765201520140129
Anais da Academia Brasileira de Ciencias, Vol. 87 Núm. 4 (2015) , p. 1905-1913  
6.
19 p, 457.7 KB On the periodic solutions of perturbed 4D non-resonant systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Novaes, Douglas D. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Teixeira, Marco Antonio (Universidade Estadual de Campinas(Brazil). Departamento de Matemática)
We provide sufficient conditions for the existence of periodic solutions of a 4D non-resonant system perturbed by smooth or non-smooth functions. We apply these results to study the small amplitude periodic solutions of the non-linear planar double pendulum perturbed by smooth or non-smooth function.
2015 - 10.1007/s40863-015-0017-1
Sao Paulo Journal of Mathematics, Vol. 9 (2015) , p. 229-250  
7.
15 p, 424.0 KB Higher order averaging theory for finding periodic solutions via Brouwer degree / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Novaes, Douglas D. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Teixeira, Marco Antonio (Universidade Estadual de Campinas(Brazil). Departamento de Matemática)
In this paper we deal with nonlinear differential systems of the form x′(t) = Xki=0εiFi(t, x) + εk+1R(t, x, ε), where Fi : R × D → Rn for i = 0, 1, · · · , k, and R : R × D × (−ε0, ε0) → Rn are continuous functions, T–periodic in the first variable, being D an open subset of Rn, and ε a small parameter. [...]
2014
Nonlinearity, Vol. 27 (2014) , p. 563-583  
8.
20 p, 395.4 KB On nonsmooth perturbations of nondegenerate planar centers / Novaes, Douglas D. (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We provide sufficient conditions for the existence of limit cycles of non–smooth perturbed planar centers, when the set of discontinuity is an algebraic variety. It is introduced a mechanism which allows us to deal with such system, even in higher dimension. [...]
2014 - 10.5565/PUBLMAT_Extra14_20
Publicacions Matematiques, Vol. Extra (2014) , p. 395-420  
9.
16 p, 329.9 KB Improving the averaging theory for computing periodic solutions of the differential equations / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Novaes, Douglas D. (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
For m = 1, 2, 3, we consider differential systems of the form x0 = F0(t, x) +Xmi=1εiFi(t, x) + εm+1R(t, x, ε), where Fi: R × D → Rn, and R : R × D × (−ε0, ε0) → Rn are Cm+1 functions, and T–periodic in the first variable, being D an open subset of Rn, and ε a small parameter. [...]
2014 - 10.1007/s00033-014-0460-3
ZAMP. Journal of Applied Mathematics and Physics, Vol. 66 Núm. 4 (2014) , p. 1401-1412  
10.
1 p, 449.8 KB Corrigendum: Higher order averaging theory for finding periodic solutions via Brouwer degree (2014 Nonlinearity 27 563) / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Novaes, Douglas D. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Teixeira, Marco Antonio (Universidade Estadual de Campinas(Brazil). Departamento de Matemática)
2014
Nonlinearity, Vol. 27 (2014) , p. 2417  

Articles : 20 registres trobats   1 - 10següent  anar al registre:
Vegeu també: autors amb noms similars
21 Novaes, Douglas D.
1 Novaes, Douglas Duarte
Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.